# SDR 04053303

- Difficulty date: February 22, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- Aircraft time: 24,894 hours, 24,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT HAND EXTERNAL EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  THE BULB WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE UPON COMPLETION OF INSPECTION.
